# SDR DXTA2022081868330

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N824QS
- Make and model: Rkwell 700
- Aircraft serial: 7000062
- Aircraft time: 876 hours, 496 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Pin
- Condition: Dirty
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRANCE STAIRS: MAIN CABIN DOOR IS HARD TO OPEN FROM INSIDE. //CORRECTIVE ACTION// FOUND AFT LOWER PIN DIRTY AND DRAGGING. CLEANED ALL DOOR PINS OPS CHECK GOOD PER CE700 AMM 52-10-00.
